APS

I sent a letter in on Tuesday about the pain I was in and got the doctor to phone me back on Monday she put me on some stronger pain relief called nefopam I took them at 6pm with my other pills made a nice tea for my husband and my self for a chage we sat down to eat it I had just a few mouth full and started to swet a lot took my jumper off then had to be sick was shaking could not see and was seeing thinks my head was shaking that much it scared me my husband got me undressed and put me in to bed he then had to come to put me on the toilet and then carried me down stair I got wost he took me up to the hospital where I had to wait 3 hours befour I was seen by a doctor then they did blood test had to wait for them to come back they all came back ok so they told me never to take the pills again and go see my gp and tell her wot whent on and see if she can give me so think Elis for the pain I am in I think I am to scared to take any think Elise now it scared me and my husband say he never seen any think like that befour I never won't to go thought it agin just to let u all know I feeling a bit like I've been in the boxing ring today

6 Replies

oldestnewest
  • Bless you Lesley, what a truly horrible experience for you and your husband. Do go and see your GP when you can and tell her exactly what happened. You seemed to have had a very severe reaction. Let us know how you get on. Feel better soon. xxxx

  • I whent back to doctors to day he could not apologies enough about the pills that made me go in to hospital but I told him it was not my fault but I will never take them again I have now started with the shaking and still been sick the doctor sed it will be in my system for a few days now I hope so xx

  • Thanks for the update Lesley and get well very soon. Take care. xxx

  • How frightening - a similar thing happened to my husband. He was given tablets by a locom doctor for a COPD exacerbation which had such a bad reaction - he was hallucinating, throwing up, shaking and really affected his breathing. He ended up in hospital for two days! So glad that you have recovered. Take good care and make a note of the tablets - never to be taken again. Lots of love TAD xx

  • so sorry for what you went threw. different people react to different drugs. dont be afraid to try again for the pain. they will make sure the base of the med you were on is not on new one. also ask what to write for allergies and add this med as one. hope you recover quickly.

  • How awful for you (and your husband!) but, do go back to your GP - it sounds to me as though you are allergic to that medication, and there must be something that could help you. Good luck!! :)

You may also like...